# SDR 96ZZZX337

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: 2240500003
- Condition: Lack Of Lube
- Location: Mlg
- Component: Messier
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4014 - AFTER TAKEOFF, RIGHT MAIN LANDING INTRANSIT LIGHT REMAINED ILLUMINATED.  CREW CYCLED LANDING GEAR SEVERAL TIMES IN AN ATTEMPT TO EXTINGUISH THE INTRANSIT LIGHT, WITHOUT SUCCESS.  AIRCRAFT RETURNED TO FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE LUBRICATED MAIN LANDING UPLOCK ROLLERS IAW MM 32-10-00, AND STANDARD MAINTENANCE PRACTICES.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
